OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Certain properties of normal meromorphic and normal harmonic mappings
Molla Basir Ahamed, Sanju Mandal
Monatshefte für Mathematik (2022) Vol. 200, Iss. 4, pp. 719-736
Closed Access | Times Cited: 2

Showing 2 citing articles:

Normality Criterion Concerning Total Derivatives of Holomorphic Functions in $$ {\mathbb {C}}^n $$
Molla Basir Ahamed, Sanju Mandal
Computational Methods and Function Theory (2024)
Closed Access

Normal families concerning partially shared functions and differential polynomials
Nikhil Bharti, Rahul Kumar
Asian-European Journal of Mathematics (2024) Vol. 17, Iss. 12
Closed Access

Page 1

Scroll to top